TitleResilience to chronic defoliation in a dioecious understorey tropical rain forest palm
Publication TypeJournal Article
Year of Publication2012
AuthorsLopez-Toledo, L, Anten, NPR, Endress, BA, Ackerly, DD, Martínez-Ramos, M
JournalJournal of Ecology
Volume1001584927926012161579230111289472341485824080972612269740117751553227013263717
Issue5
Pagination1245 - 1256
Date PublishedJan-09-2012
URLhttp://doi.wiley.com/10.1111/jec.2012.100.issue-5http://doi.wiley.com/10.1111/j.1365-2745.2012.01992.xhttps://api.wiley.com/onlinelibrary/tdm/v1/articles/10.1111%2Fj.1365-2745.2012.01992.x
DOI10.1111/jec.2012.100.issue-510.1111/j.1365-2745.2012.01992.x